How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Arun Phophalia Your Own Question
Dr. Arun Phophalia
Dr. Arun Phophalia, Doctor
Category: Medical
Satisfied Customers: 32579
Experience:  MBBS MS. Post doctoral fellowship in Sports Medicine. General surgeon and sports medicine specialist
5625079
Type Your Medical Question Here...
Dr. Arun Phophalia is online now
A new question is answered every 9 seconds

why does my skin feel numb

Customer Question

why does my skin feel numb ?
Submitted: 7 years ago.
Category: Medical
Expert:  Dr. Arun Phophalia replied 7 years ago.

Greetings.

 

Is there any particular area of the body where the skin is numb?

 

Are you on any kind of medications?

 

How old are you? Male or female?

 

Any significant past medical or surgical history?

 

Dr. Arun

 

 

Customer: replied 7 years ago.
I am a 30 year old woman I have problems sleeping so I take Tylenol PM my skin feels slightly numb all over especially my upper body the face in particular. I have never had any surgery closest thing to that I had a tooth pulled about 3 weeks ago. I have had several teeth pulled before and never experienced this before
Expert:  Dr. Arun Phophalia replied 7 years ago.

Hello,

 

A vitamin B 12 blood level estimation would be prudent with your symptoms of numbness all over the body. A deficiency of B12 may be responsible for the feeling of this numbness (termed peripheral neuropathy).

 

Please feel free for your follow up questions.

 

Dr. Arun

Customer: replied 7 years ago.
These symptoms only just recently started. Would the B 12 deficiency cause a sudden manisfastation of my symptom? What treatments are recomended?
Expert:  Dr. Arun Phophalia replied 7 years ago.

Hello,

 

Yes, the deficiency can manifest suddenly. The treatment is by oral supplements. If the blood levels are too low, B 12 shots may be given. If you take the tylenol PM regularly, liver function test s too would be prudent as this can affect them and metabolism of the vitamins.

 

It is pleasure and privilege assisting you.

 

Dr. Arun